Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Abdominal pain, vomit, stools dark, smelly, blood in urine, eat healthy. Cause?

this is the third time in four days that i get a very bad lower stomach ache when needing to have a poo, it get so bad that it makes me vomit , but i cant go very easily to relive the need to poo, once i do start to go its in small amounts and i have to keep going back to the toilet every few minutes, its very dark and smelly, and i have noticed my pee has a small amount of blood in making it a bit pink, i eat very healthily , just raw salads a small jacket potato and fish or chicken, that is my normal diet
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From your history it seems that you might be having acute gastro-intestinal infection, either bacterial or amoebic.
Go for stool test to know the cause of the problem.
After report you may go for ofloxacilin, tinidazole combination treatment as your doctor will prescribe.
Take light diet.
Take buttermilk, curd, rice.
Ok and bye.
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor